MathSciNet Relay Station
MathSciNet bibliographic data
MR2145606 37L30 (35B41 35Q30 76D05)
Cutland, Nigel J. Global attractors for small samples and germs of 3D Navier-Stokes equations. Nonlinear Anal. 62 (2005), no. 2, 265–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement